MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1610-0387.2009.07040.x

Медицинская библиотека · Journal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG · 2009

De novo tuberculosis during infliximab therapy in a patient with Behçet disease.

Skvara Hans, Duschek Nikolaus, Karlhofer Franz

Клинический случайСтатьяПеревод в очереди

Аннотация

A woman with oculocutaneous Behçet disease developed primary tuberculosis while being treated with infliximab. A latent tuberculosis infection had been excluded before therapy. After more than 80 weeks of treatment, the patient complained of fevers, night sweats, shivering and vigorous cough. The chest x-ray showed miliary shadowing. Mycobacterium tuberculosis was identified. The history revealed recent contact to an individual with smear-positive tuberculosis. This constellation speaks in favor of a de novo tuberculosis infection with a fulminant course.

Для цитирования: Skvara Hans, Duschek Nikolaus, Karlhofer Franz. De novo tuberculosis during infliximab therapy in a patient with Behçet disease.. Journal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG. 2009. DOI: 10.1111/j.1610-0387.2009.07040.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.